Affordable Access

Access to the full text

Exponential smoothing for irregular data

Authors
  • Cipra, Tomśš1
  • 1 Charles University, Dept. of Statistics, Faculty of Mathematics and Physics, Sokolovská 83, Praha 8, 186 75 , Praha 8
Type
Published Article
Journal
Applications of Mathematics
Publisher
Kluwer Academic Publishers-Consultants Bureau
Publication Date
Dec 01, 2006
Volume
51
Issue
6
Pages
597–604
Identifiers
DOI: 10.1007/s10492-006-0023-9
Source
Springer Nature
Keywords
License
Yellow

Abstract

Various types of exponential smoothing for data observed at irregular time intervals are surveyed. Double exponential smoothing and some modifications of Holt’s method for this type of data are suggested. A real data example compares double exponential smoothing and Wright’s modification of Holt’s method for data observed at irregular time intervals.

Report this publication

Statistics

Seen <100 times